Binary forms as sums of two squares and Châtelet surfaces

R. De La Bretèche, T.D. Browning, Israel Journal of Mathematics 191 (2012) 973–1012.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
The representation of integral binary forms as sums of two squares is discussed and applied to establish the Manin conjecture for certain Châtelet surfaces over ℚ.
Publishing Year
Date Published
2012-02-28
Journal Title
Israel Journal of Mathematics
Volume
191
Issue
2
Page
973 - 1012
IST-REx-ID

Cite this

De La Bretèche R, Browning TD. Binary forms as sums of two squares and Châtelet surfaces. Israel Journal of Mathematics. 2012;191(2):973-1012. doi:10.1007/s11856-012-0019-y
De La Bretèche, R., & Browning, T. D. (2012). Binary forms as sums of two squares and Châtelet surfaces. Israel Journal of Mathematics, 191(2), 973–1012. https://doi.org/10.1007/s11856-012-0019-y
De La Bretèche, Régis, and Timothy D Browning. “Binary Forms as Sums of Two Squares and Châtelet Surfaces.” Israel Journal of Mathematics 191, no. 2 (2012): 973–1012. https://doi.org/10.1007/s11856-012-0019-y.
R. De La Bretèche and T. D. Browning, “Binary forms as sums of two squares and Châtelet surfaces,” Israel Journal of Mathematics, vol. 191, no. 2, pp. 973–1012, 2012.
De La Bretèche R, Browning TD. 2012. Binary forms as sums of two squares and Châtelet surfaces. Israel Journal of Mathematics. 191(2), 973–1012.
De La Bretèche, Régis, and Timothy D. Browning. “Binary Forms as Sums of Two Squares and Châtelet Surfaces.” Israel Journal of Mathematics, vol. 191, no. 2, Springer, 2012, pp. 973–1012, doi:10.1007/s11856-012-0019-y.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar